# SDR SIMA20221022002

- Difficulty date: October 22, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005663005
- Condition: Corroded
- Location: Rh Floor Sill Fr
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-27 ? CORROSION ON RH FLOOR SILL BETWEEN FRS 12-15 (LEVEL 2 CORROSION)-C/A-RAR RH FWD FLOOR SILL BETWEEN FRS 12-15 IAW EMB-175 SRM 51-40-08.
